# SDR 9807669760

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MID CABIN OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 19 THROUGH 21 INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK AT FS 825.  OPERATIONAL CHECK NORMAL.
